MathSciNet Relay Station
MathSciNet bibliographic data
MR1466957 (2000c:57026) 57M27 (37B10 57M25)
Silver, Daniel S.; Williams, Susan G. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3243–3265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement